MathSciNet Relay Station
MathSciNet bibliographic data
MR2993935 37B10
Chazottes, Jean-René; Gouëzel, Sébastien Optimal concentration inequalities for dynamical systems. Comm. Math. Phys. 316 (2012), no. 3, 843–889.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement